# SDR 07FDEA01175

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 51,315 hours, 11,589 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: ACG74015001
- Part serial: AA1
- Condition: Failed
- Location: Zone 700
- Part time: 18,377 hours, 4,156 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: J, A

## Discrepancy

AFTER T/O, NOSE GEAR WOULD NOT RETRACT VERIFIED DOWN LOCKED ON PRI AND SECONDARY INDICATIONS, RECYCLED GEAR NUMEROUS TIMES IN FLIGHT.  NO HELP,  WRITE-UP CONTINUES ANOTHER WRI 32-30  0002077.  WHILE CONFIG FOR LANDING APPROX 200 KIAS DESCENDING FROM 7000 FT W/ GEAR HANDLE UP AND NOSE GEAR UNSAFE THE NOSE GEAR RETRACTED.  TAKEOFF (RETRACT) SPEED WAS APPROX 180 KIAS NOSE GEAR WOULD NOT RETRACT ON APPROACH, AT 180KTS,  GEAR RETRACTED OK GEAR SLOW TO RETRACT.  VISUALLY CHECKED NOSE GEAR AND COMPARTMENT AND  DOORS NO EVIDENCE OF LEAK OR BROKEN PARTS FOUND RETRACTING ACTUATOR VERY WARM, SUSPECT INTERNAL ACTUATOR LEAK.  REMOVED AND REPLACED NOSE GEAR ACTUATOR, REMOVED AND REPLACED NOSE GEAR UNLOCK ACTUATOR.  PERFORMED
